The PDF file you selected should load here if your Web browser has a PDF reader plug-in installed (for example, a recent version of Adobe Acrobat Reader).

Alternatively, you can also download the PDF file directly to your computer, from where it can be opened using a PDF reader. To download the PDF, click the Download link below.

If you would like more information about how to print, save, and work with PDFs, Highwire Press provides a helpful Frequently Asked Questions about PDFs.

Download this PDF file Fullscreen Fullscreen Off


  1. J. Bishir A lower bound for the critical probability in the one-quadrant oriented-atom percolation process. J. R. Stat. Soc., Ser. B 25 (1963), 401-404. Math. Review 0168047
  2. D.J. Daley and D. Vere-Jones. An Introduction to the Theory of Point Processes. Springer, New York (1988). Math. Review 90e:60060
  3. N. Dirr, P.W. Dondl, G.R. Grimmett, A.E. Holroyd, and M. Scheutzow. Lipschitz percolation. Elect. Comm. in Probab. 15 (2010), 14-21. Math. Review 2011b:60378
  4. R. Durrett. Oriented percolation in two dimensions. Ann. Prob. 12, no. 4 (1984), 999-1040. Math. Review 86g:60117
  5. G. Grimmett. Percolation. 2nd ed., Springer, Berlin (1999). Math. Review 2001a:60114
  6. G. Grimmett. Three problems for the clairvoyant demon. Probability and Mathematical Genetics (N. H. Bingham and C. M. Goldie, eds.), Cambridge University Press, Cambridge (2010), 379-395. Math. Review 2744248
  7. A.E. Holroyd, R. Pemantle, Y. Peres, and O. Schramm. Poisson matching. Ann. Inst. H. Poincare Probab. Statist. 45, no. 1 (2009), 266-287. Math. Review 2010j:60122
  8. V.V. Jikov, S.M. Kozlov and O.A. Oleinik. Homogenization of Differential Operators and Integral Functionals. Springer, Berlin (1994). Math. Review 96h:35003b
  9. J. Jonasson and J. Steif. Dynamical models for circle covering: Brownian motion and Poisson updating. Ann. Prob. 36 (2008), 739-764. Math. Review 2009d:60023
  10. S. Karlin and H.M. Taylor. A First Course in Stochastic Processes. 2nd ed., Academic Press (1975). Math. Review 0356197
  11. R. Kenyon and Y. Peres. Intersecting random translates of invariant Cantor sets. Invent. math. 104 (1991), 601-629. Math. Review 92g:28018
  12. T.M. Liggett. Survival of discrete time growth models, with applications to oriented percolation. Ann. Appl. Probab. 5 (1995), 613-636. Math. Review 97c:60239
  13. R. Meester and R. Roy. Continuum Percolation. Cambridge University Press (1996). Math. Review 98d:60193
  14. I. Molchanov. Theory of Random Sets. Springer, London (2005). Math. Review 2006b:60004
  15. P. Mörters and Y. Peres. Brownian motion. Cambridge University Press (2010). Math. Review 2604525
  16. C.E.M. Pearce and F.K. Fletcher. Oriented site percolation, phase transitions and probability bounds. J. Inequal. Pure Appl. Math. 6 no. 5, paper no. 135, 15 p., electronic only (2005). Math. Review 2007d:60067
  17. R. Pemantle and Y. Peres. Domination between trees and application to an explosion problem. Ann. Prob. 22, no. 1 (1994), 180-194. Math. Review 95a:60148
  18. W. Rudin. Real and Complex Analysis. McGraw-Hill, Singapore (1987). Math. Review 88k:00002
  19. L.A. Shepp. Covering the circle with random arcs. Israel J. Math. 11, no. 3 (1972), 328-345. Math. Review 0295402
  20. L.A. Shepp. Covering the line with random intervals. Z. Wahrscheinlichkeitstheorie verw. Geb. 23 (1972), 163-170. Math. Review 0322923
  21. U. Zähle. Random fractals generated by random cutouts. Math. Nachr. 116 (1984), 27-52. Math. Review 87b:60018

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.